# SDR C2XA07TY055

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 11,439 hours, 6,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: BO733
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - DURING ROUTINE MAINTENANCE VARIOUS EMERGENCY LIGHTS WERE FOUND NOT WORKING.  THE NR 1 BATTERY PACK WAS REMOVED AND REPLACED IAW EMB 145XR AMM 33-50-04.  OPS CHECKS WERE GOOD AND THE A/C WAS RETURNED TO SERVICE.
